# SDR IXXA0400036S

- Difficulty date: February 23, 2004
- Submitted: May 18, 2004
- Operation: Air carrier
- Aircraft: N603AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46003
- Aircraft time: 91,910 hours, 30,097 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Part time: 91,910 hours, 30,097 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION FOUND TEMPORARY REPAIR OF FUSELAGE EXTERIOR SKIN STATION 1459.000-1512.000 L-31L TO L-34L.  REPAIR ACCOMPLISHED, REMOVED DAMAGED AREA IAW DC8 SRM 53-2-1 PG 107-108 FIG 7.  FABRICATED FILLER & DOUBLER & FINGER DOUBLER IAW DC8 SRM 53-2-1 PG 99-100 FIG 7.  CLEANED, TREATED AND PRIMED AREA PLUS FILLER, DOUBLER AND FINGER DOUBLER IAW DC8 SRM 51-1-8B.  INSTALLED FILLER, DOUBLER AND FINGER DOUBLER IAW DC8 SRM 53-2-1 PG 107-108 FIG 7, SRM 51-1-20D PG 9, AND DC8 SRM 51-1-21.
